# SDR UIEA2020033000563

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,300 hours, 21,256 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN HEAVY PRECIPITATION ON ARRIVAL, RADAR WAS NOT PAINTING ANYTHING, WITH EITHER TRANSMITTER.( PERFORMED OPS TEST OF WEATHER RADAR SYSTEM IAW B767 AMM 34-43-00. OPS TEST GOOD. PERFORMED FIM 34-43 FT 805 "NXA BITE" TO SHT 3 BLOCK 3, SYSTEM TEST OK. NO FAULTS NOTED. )
